# SDR FDEA202002070279

- Difficulty date: February 7, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 9,260 hours, 3,529 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Lt Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

20 MINUTES INTO FLIGHT GOT FUEL CONFIG ALERT.  RETURNED TO KMEM. FUEL NOT FEEDING FROM LEFT TANK.         REMOVED AND REPLACED THE L/H AFT BOOST PUMP IN REF. TO B767 AMM. 28-22-032-4. OPS   AND   LEAK TEST NORMAL.
